Medication and excercise?

Displaying all 5 Post

Posted By Suzanne on Nov 25, 2014

Hi, I have pnd and just been diagnosed now. my baby is now 11months old. i have just started my medication and on 10mg escitalopram. i feel very muggy and want to start exercise to lift me i am afraid though i might get too dizzy or the impact this might have if i start the exercise. Can you give me advice?

Posted By Siobh on Nov 25, 2014

How long on meds? All antidepressants have side effects for about the first 2 weeks, the muggy feeling could be part of this untill the meds get into your system. I found some exercise very good and it really helped me, just dont over do it at the start. If concerned ask your GP.

Posted By Suzanne on Nov 25, 2014

Hi Siobhan Thanks for your response. I am on my tablets now for 5 weeks. They make me feel nice and warm inside and a lot calmer but today i just had an awful day and felt completely exhausted, couldn't rest during the day and then by 5pm was shattered. I'll just start gentle exercise and see how i go. if i find the tablets are still making me exceptionally tired in another 3 weeks i think i will need to talk to the GP.

Posted By idoqaqedojdui on Jul 17, 2019

http://mewkid.net/order-prednisone/ - Buy Prednisone <a href="http://mewkid.net/order-prednisone/">Prednisone Online</a> pxd.jqav.pnd.ie.rgm.ee http://mewkid.net/order-prednisone/

Posted By ikihihak on Jul 17, 2019

http://mewkid.net/order-prednisone/ - Buy Prednisone Online <a href="http://mewkid.net/order-prednisone/">Buy Prednisone</a> aev.gqhq.pnd.ie.sbu.tm http://mewkid.net/order-prednisone/

Displaying all 5 Post